Progesterone ???? - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 06-14-2003, 09:12 AM - Thread Starter
 
dancinggirl's Avatar
 
Join Date: Nov 2001
Location: RI
Posts: 442
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I took a progesterone supplement last night and this morning my temp went way up.Would a progesterone supplment affect the temps? I never could imagine that it would get that high. Does anyone know anything about this?

Here is my chart any insight would be appreciated.
http://www.FertilityFriend.com/home/245e8
dancinggirl is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 06-14-2003, 11:17 AM
 
SummerLover's Avatar
 
Join Date: Nov 2001
Posts: 1,316
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
A supplement could give you a high temperature. When you O, it is the rise in progesterone that causes the temp. shift that lets you know you O'd.
SummerLover is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off